English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Unstable attractors: existence and robustness in networks of oscillators with delayed pulse coupling

MPS-Authors
/persons/resource/persons173689

Timme,  Marc
Department of Nonlinear Dynamics, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ashwin, P., & Timme, M. (2005). Unstable attractors: existence and robustness in networks of oscillators with delayed pulse coupling. Nonlinearity, 18(5), 2035-2060.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-155B-C
Abstract
There is no abstract available